# SDR COMA2009061590011

- Difficulty date: June 13, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 4,421 hours, 2,761 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FINAL APPROACH INTO CVG RECEIVED FLAPS FAIL CAUTION MSG.  EMERGENCY DECLARED, A/C LANDED SAFELY.  CLEARED INHIBITS PER FIM 27-50-00, MSG CLEARED.  OPS CHECK GOOD, NO FURTHER DEFECTS NOTED.
